No Cover Image

Journal article 504 views 43 downloads

Compensated convexity on bounded domains, mixed Moreau envelopes and computational methods

Kewei Zhang, Antonio Orlando, Elaine Crooks Orcid Logo

Applied Mathematical Modelling, Volume: 94, Pages: 688 - 720

Swansea University Author: Elaine Crooks Orcid Logo

  • AMMOD-D-20-02747R-accepted.pdf

    PDF | Accepted Manuscript

    https://creativecommons.org/licenses/by-nc-nd/2.0/

    Download (1.89MB)
Published in: Applied Mathematical Modelling
ISSN: 0307-904X
Published: Elsevier BV 2021
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa57942
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2021-09-17T18:48:31Z
last_indexed 2021-12-01T04:17:30Z
id cronfa57942
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2021-11-30T15:55:39.7058817</datestamp><bib-version>v2</bib-version><id>57942</id><entry>2021-09-17</entry><title>Compensated convexity on bounded domains, mixed Moreau envelopes and computational methods</title><swanseaauthors><author><sid>5d95f710ec92af20339501c8a34175b6</sid><ORCID>0000-0002-9274-7528</ORCID><firstname>Elaine</firstname><surname>Crooks</surname><name>Elaine Crooks</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2021-09-17</date><deptcode>SMA</deptcode><abstract/><type>Journal Article</type><journal>Applied Mathematical Modelling</journal><volume>94</volume><journalNumber/><paginationStart>688</paginationStart><paginationEnd>720</paginationEnd><publisher>Elsevier BV</publisher><placeOfPublication/><isbnPrint/><isbnElectronic/><issnPrint>0307-904X</issnPrint><issnElectronic/><keywords/><publishedDay>1</publishedDay><publishedMonth>6</publishedMonth><publishedYear>2021</publishedYear><publishedDate>2021-06-01</publishedDate><doi>10.1016/j.apm.2021.01.040</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2021-11-30T15:55:39.7058817</lastEdited><Created>2021-09-17T19:37:55.5947840</Created><path><level id="1">Faculty of Science and Engineering</level><level id="2">School of Mathematics and Computer Science - Mathematics</level></path><authors><author><firstname>Kewei</firstname><surname>Zhang</surname><order>1</order></author><author><firstname>Antonio</firstname><surname>Orlando</surname><order>2</order></author><author><firstname>Elaine</firstname><surname>Crooks</surname><orcid>0000-0002-9274-7528</orcid><order>3</order></author></authors><documents><document><filename>57942__20915__8ef724dde7674bd8a8bfdf17c1d8f112.pdf</filename><originalFilename>AMMOD-D-20-02747R-accepted.pdf</originalFilename><uploaded>2021-09-17T19:43:36.5842080</uploaded><type>Output</type><contentLength>1987043</contentLength><contentType>application/pdf</contentType><version>Accepted Manuscript</version><cronfaStatus>true</cronfaStatus><embargoDate>2022-02-02T00:00:00.0000000</embargoDate><documentNotes>https://creativecommons.org/licenses/by-nc-nd/2.0/</documentNotes><copyrightCorrect>true</copyrightCorrect><language>eng</language><licence>https://creativecommons.org/licenses/by-nc-nd/2.0/</licence></document></documents><OutputDurs/></rfc1807>
spelling 2021-11-30T15:55:39.7058817 v2 57942 2021-09-17 Compensated convexity on bounded domains, mixed Moreau envelopes and computational methods 5d95f710ec92af20339501c8a34175b6 0000-0002-9274-7528 Elaine Crooks Elaine Crooks true false 2021-09-17 SMA Journal Article Applied Mathematical Modelling 94 688 720 Elsevier BV 0307-904X 1 6 2021 2021-06-01 10.1016/j.apm.2021.01.040 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2021-11-30T15:55:39.7058817 2021-09-17T19:37:55.5947840 Faculty of Science and Engineering School of Mathematics and Computer Science - Mathematics Kewei Zhang 1 Antonio Orlando 2 Elaine Crooks 0000-0002-9274-7528 3 57942__20915__8ef724dde7674bd8a8bfdf17c1d8f112.pdf AMMOD-D-20-02747R-accepted.pdf 2021-09-17T19:43:36.5842080 Output 1987043 application/pdf Accepted Manuscript true 2022-02-02T00:00:00.0000000 https://creativecommons.org/licenses/by-nc-nd/2.0/ true eng https://creativecommons.org/licenses/by-nc-nd/2.0/
title Compensated convexity on bounded domains, mixed Moreau envelopes and computational methods
spellingShingle Compensated convexity on bounded domains, mixed Moreau envelopes and computational methods
Elaine Crooks
title_short Compensated convexity on bounded domains, mixed Moreau envelopes and computational methods
title_full Compensated convexity on bounded domains, mixed Moreau envelopes and computational methods
title_fullStr Compensated convexity on bounded domains, mixed Moreau envelopes and computational methods
title_full_unstemmed Compensated convexity on bounded domains, mixed Moreau envelopes and computational methods
title_sort Compensated convexity on bounded domains, mixed Moreau envelopes and computational methods
author_id_str_mv 5d95f710ec92af20339501c8a34175b6
author_id_fullname_str_mv 5d95f710ec92af20339501c8a34175b6_***_Elaine Crooks
author Elaine Crooks
author2 Kewei Zhang
Antonio Orlando
Elaine Crooks
format Journal article
container_title Applied Mathematical Modelling
container_volume 94
container_start_page 688
publishDate 2021
institution Swansea University
issn 0307-904X
doi_str_mv 10.1016/j.apm.2021.01.040
publisher Elsevier BV
college_str Faculty of Science and Engineering
hierarchytype
hierarchy_top_id facultyofscienceandengineering
hierarchy_top_title Faculty of Science and Engineering
hierarchy_parent_id facultyofscienceandengineering
hierarchy_parent_title Faculty of Science and Engineering
department_str School of Mathematics and Computer Science - Mathematics{{{_:::_}}}Faculty of Science and Engineering{{{_:::_}}}School of Mathematics and Computer Science - Mathematics
document_store_str 1
active_str 0
published_date 2021-06-01T04:14:03Z
_version_ 1763753951364120576
score 11.012252